# SDR AWXA200600802

- Difficulty date: April 25, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 53,039 hours, 23,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323077820002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON PLATE LOCATED AT THE FORWARD CARGO DOOR CUT OUT UNDER THE LOWER SILL BETWEEN FS 25 AND FS 27 AT BL Y-765.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT PLATE AT THE FORWARD CARGO DOOR CUTOUT UNDER THE LOWER SILL BETWEEN FS 25 AND FS 27 AT BL Y-765 IAW AIRBUS 320 SRM 51-72-11 AND SRM 51-42-11.
